How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
Category: Medical
Satisfied Customers: 1524
Experience:  MBBS, FCPS
Type Your Medical Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

What are the problems of gh potassium in my system?

Customer Question

what are the problems of high potassium in my system?
Submitted: 4 months ago.
Category: Medical
Expert:  DR.EHTISHAM replied 4 months ago.


Thanks for asking

I will try to explain it to you

High potassium in the body or hyperkalemia can have many symptoms. it can cause muscle weakness or aches and even paralysis,it can also effect your heart by disturbing heart rhythm,so you can have symptoms of apprehension,chest discomfort or palpitations.Fatigue is also a common symptom. The most feared complication of hyperkalemia is cardiac arrhythmia. So it is important if someone has high potassium levels he should avoid any precipitating factor or if a cause is found that should be treated to prevent any complication.

This conversation is open till you are satisfied

If you got the answer please don,t forget to leave a POSITIVE FEEDBACK so that i can be paid for my service.


Related Medical Questions